# SDR DL757990532

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Right Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL350 CREW REPORTED LOUD BANG AND NOTICED F/O WINDSCREEN HAD SHATTERED.  CREW ALSO REPORTED SUBSEQUENT ARCING IN LOWER CORNER OF WINDOW.  WINDOW HEAT FOR THAT WINDOW WAS TURNED OFF.  DISPATCH ELECTED TO DIVERT INTO ORD DUE TO ICING CONDITIONS AT OTHER ALTERNATE AIRPORTS.  MTC IN ORD IS REPLACING WINDOW.
